PUBLICATIONS
PREPRINTS
BOOKS
PAPERS
CHAPTERS IN BOOKS
OTHER PUBLICATIONS
 
  PAPERS IN REFEREED INTERNATIONAL JOURNALS
  Elena Akhmatskaya, Mario Fernández-Pendás, Tijana Radivojevic,y & J.M. Sanz-Serna, Adaptive splitting integrators for enhancing sampling efficiency of modified Hamiltonian Monte Carlo methods in molecular simulation, Langmuir, 32(2017) (issue 43), 11530-11542.
Descargar pdf
  N. Bou-Rabee & J.M. Sanz-Serna, Randomized Hamiltonian Monte Carlo, Ann. Appl. Prob. 27(2017), 2159-2194.
Descargar pdf
  Cédric M. Campos & J.M. Sanz-Serna, Palindromic 3-stage splitting integrators, a roadmap, arXiv 1703.09958, J. Comput. Phys. 346(2017), 340--355.
Descargar pdf
  A. Murua & J.M. Sanz-Serna, Word series for dynamical systems and their numerical integrators, arXiv:1502.05528, Foundations of Computational Mathematics, DOI 10.1007/s10208-015-9295-3, 17(2017), 675-712.
Descargar pdf
  A. Alamo & J.M. Sanz-Serna, A technique for studying strong and weak local errors of splitting stochastic integrators, SIAM J. Numer. Anal. 54(2016), 3239--3257.
Descargar pdf
  M. Fernandez-Pendas, E. Akhmatskaya, & J. M. Sanz-Serna, Adaptive multi-stage integrators for optimal energy conservation in molecular simulations, J. Comput. Phys. 327(2016), 434--449.
Descargar pdf
  A. Murua & J.M. Sanz-Serna, Computing normal forms and formal invariants of dynamical systems by means of word series, Nonlinear Analysis 138(2016), 326-345.
Descargar pdf
  A. Murua & J.M. Sanz-Serna, Vibrational resonance: a study with high-order word-series averaging, Applied Mathematics and Nonlinear Sciences, 1(2016), 239-246.
Descargar pdf
  J.M. Sanz-Serna, Symplectic Runge-Kutta schemes for adjoint equations, automatic differentiation, optimal control and more, SIAM Review, 58(2016), 3-33.
Descargar pdf
  Ph. Chartier, A. Murua and J.M. Sanz-Serna, Higher-order averaging, formal series and numerical integration III: error bounds, Foundations of Computational Mathematics, 15(2015), 591-612.
Descargar pdf
  C. M. Campos and J.M. Sanz-Serna, Extra Chance generalized Hybrid Monte Carlo, J. Comput. Phys. 281(2015), 365-374.
Descargar pdf
  S. Blanes, F. Casas and J.M. Sanz-Serna, Numerical integrators for the Hybrid Monte Carlo method, SIAM J. Sci. Comput., 36,4(2014), A1556–A1580, DOI 10.1137/130932740.
Descargar pdf
  Youhan Fang, J.M. Sanz-Serna and Robert D. Skeel, Compressible Generalized Hybrid Monte Carlo, J. Chem. Phys. 140(2014), 174108(10 pages) (see next item).
Descargar pdf
  Youhan Fang, J.M. Sanz-Serna and Robert D. Skeel, Erratum: "Compressible Generalized Hybrid Monte Carlo, J. Chem. Phys. 140(2014)", J. Chem. Phys. 144(2016) 029901.
Descargar pdf
  A. Beskos, N. Pillai, G.O. Roberts, J.M. Sanz-Serna, and A.M. Stuart, Optimal tuning of the hybrid Monte Carlo algorithm, Bernoulli Journal, 19(2013), 1501-1534.
Descargar pdf
  G. Ariel, J.M. Sanz-Serna and R. Tsai, Multiscale techniques for finding slow manifolds of stiff mechanical systems, Multiscale Modeling and Simulation 10(2012), 1180-1203.
Descargar pdf
  Ph. Chartier, A. Murua and J.M. Sanz-Serna, Higher-order averaging, formal series and numerical integration II: the quasi-periodic case, Found. Comput. Maths. 12(2012), 471-508. See next item. IN THE PDF BELOW WE HAVE REMOVED THE MISPRINTS OF THE ORIGINALLY PUBLISHED PAPER THAT ARE OUTLINED IN THE ERRATUM.
Descargar pdf
  Ph. Chartier, A. Murua and J.M. Sanz-Serna, Erratum to: Higher-order averaging, formal series and numerical integration II: the quasi-periodic case, Found. Comput. Maths. 17(2017), 625-626.
  Ph. Chartier, A. Murua and J.M. Sanz-Serna, A formal series approach to averaging: exponentially small error estimates, Discrete and Continuous Dynamical Systems 32(2012), 3009-3027.
Descargar pdf
  A. Beskos, F.J. Pinski, J.M. Sanz-Serna, and A.M. Stuart, Hybrid Monte-Carlo on Hilbert spaces, Stoch. Proc. Appl. 121(2011) 2201-2230.
Descargar pdf
  M.P. Calvo, Ph. Chartier, A. Murua and J.M. Sanz-Serna, Numerical stroboscopic averaging for ODEs and DAEs, Appl. Numer. Math. 61(2011), 1077-1095.
Descargar pdf
  Ph. Chartier, A. Murua, and J. M. Sanz-Serna, Higher-order averaging, formal series and numerical integration I: B-series, Found. Comput. Math. 10(2010), 695-727.
Descargar pdf
  M. P. Calvo and J. M. Sanz-Serna, Heterogeneous Multiscale Methods for Mechanical Systems with Vibrations, SIAM J. Sci. Comput. 32(2010), 2029-2046.
Descargar pdf
  M. P. Calvo and J. M. Sanz-Serna, Carrying an inverted pendulum on a bumpy road, DCDS B 14(2010), 429-438.
Descargar pdf
  J. M. Sanz-Serna, Modulated Fourier expansions and heterogeneous multiscale methods, IMA J. Numer. Anal. 29(2009), 595-605.
Descargar pdf
  M. P. Calvo and J. M. Sanz-Serna, Instabilities and inaccuracies in the integration of highly oscillatory problems, SIAM J. Sci. Comput. 31(2009), 1653-1677.
Descargar pdf
  J. M. Sanz-Serna, Stabilizing with a hammer. Stochastic and Dynamics 8(2008), 47-57.
Descargar pdf
  J. M. Sanz-Serna, Mollified impulse methods for highly-oscillatory differential equations, SIAM J. Numer. Anal. 46(2008), 1040-1059.
Descargar pdf
  A. Duran & J. M. Sanz-Serna, The numerical integration of relative equilibrium solutions. The nonlinear Schroedinger equation, IMA. J. Numer. Anal. 20(2000), 235-261.
Descargar pdf
  J. M. Sanz-Serna & A. M. Stuart, Ergodicity of dissipative differential equations subject to random impulses, J. Diff. Eqns. 155(1999), 262-284.
Descargar pdf
  A. Murua & J. M. Sanz-Serna, Order conditions for numerical integrators obtained by composing simpler integrators, Phil. Trans. R. Soc. Lond. A 357(1999), 1079-1100.
Descargar pdf
  S. Larsson & J. M. Sanz-Serna, A shadowing result with applications to finite element approximation of reaction-diffusion equations, Math. Comput. 68(1999), 55-72.
Descargar pdf
  B. Garcia-Archilla, J. M. Sanz-Serna & R. D. Skeel, Long-time-step methods for oscillatory differential equations, SIAM J. Sci. Comput. 20(1998), 930-963.
Descargar pdf
  A. Duran & J. M. Sanz-Serna, The numerical integration of relative equilibrium solution. Geometric theory, Nonlinearity 11(1998), 1547-1567.
Descargar pdf
  M. P. Calvo, M. A. Lopez-Marcos & J. M. Sanz-Serna, Variable step implementation of geometric integrators, Applied Numer. Math. 28(1998), 1-16.
Descargar pdf
  B. Cano & J. M. Sanz-Serna, Error growth in the numerical integration of periodic orbits by multistep methods, with application to reversible systems, IMA J. Numer. Anal. 18(1998), 57-75.
Descargar pdf
  A. L. Araujo, A. Murua & J. M. Sanz-Serna, Symplectic methods based on decompositions, SIAM J. Numer. Anal. 34(1997), 1926-1947.
Descargar pdf
  B. Cano & J. M. Sanz-Serna, Error growth in the numerical integration of periodic orbits, with application to Hamiltonian and reversible systems, SIAM J. Numer. Anal. 34(1997), 1391-1417.
Descargar pdf
  M. A. Lopez-Marcos, J. M. Sanz-Serna & R. D. Skeel, Explicit symplectic integrators using Hessian-vector products, SIAM J. Sci. Comput. 18(1997), 223-238.
Descargar pdf
  J. de Frutos & J. M. Sanz-Serna, Accuracy and conservation properties in numerical integration: the case of the Korteweg-deVries equation, Numer. Math. 75(1997), 421-445.
Descargar pdf
  J. C. Butcher & J. M. Sanz-Serna, The number of conditions for a Runge-Kutta method to have effective order p, Appl. Numer. Math. 22(1996), 103-111.
Descargar pdf
  M. A. Lopez-Marcos, J. M. Sanz-Serna & J. C. Diaz, Are Gauss-Legendre methods in molecular dynamics? J. Comput. Appl. Math. 67(1996), 173-179.
Descargar pdf
  J. M. Sanz-Serna & A. Portillo, Classical numerical integrators for wave-packet dynamics, J. Chem. Phys. 104(1996), 2349-2355.
Descargar pdf
  J. de Frutos, M. A. Lopez-Marcos J. M. Sanz-Serna, A finite-difference scheme for the K(2,2) compacton equation, J. Comput. Phys. 120(1995), 248-252.
Descargar pdf
  A. Portillo & J. M. Sanz-Serna, Lack of dissipativity is not symplecticness, BIT 35(1995), 269-276.
Descargar pdf
  J. M. Sanz-Serna, An unconventional symplectic integrator of W. Kahan, Appl. Num. Math. 16(1994), 245-250.
Descargar pdf
  S. Larsson & J. M. Sanz-Serna, The behavior of finite element solutions of semilinear parabolic problems near stationary points, SIAM J. Numer. Anal. 31(1994), 1000-1018
Descargar pdf
  E. Hairer, A. Murua & J. M. Sanz-Serna, The nonexistence of symplectic multiderivative Runge-Kutta methods, BIT 34(1994), 80-87.
Descargar pdf
  M. P. Calvo & J. M. Sanz-Serna, Canonical B-series, Numer. Math. 67(1994), 161-175.
Descargar pdf
  M. P. Calvo & J. M. Sanz-Serna, High-order symplectic Runge-Kutta-Nystrom methods, SIAM J. Sci. Comput. 14(1993), 1237-1252.
Descargar pdf
  J. M. Sanz-Serna & S. Larsson, Shadows, chaos and saddles, Appl. Numer. Math. 13(1993), 181-190.
Descargar pdf
  M. P. Calvo & J. M. Sanz-Serna , The development of variable-step symplectic integrators with application to the two-body problem, SIAM J. Sci. Comput. 14(1993), 936-952.
Descargar pdf
  L. Abia & J. M. Sanz-Serna, Partitioned Runge-Kutta methods for separable Hamiltonian problems, Math. Comput. 60(1993), 617-634.
Descargar pdf
  M. P. Calvo & J. M. Sanz-Serna, Symplectic numerical methods for Hamiltonian problems, Int. J. Mod. Phys. C 4(1993), 617-634.
Descargar pdf
  J. M. Sanz-Serna, Symplectic Runge-Kutta and related methods: recent results, Physica D 60(1992), 292-302.
Descargar pdf
  J. de Frutos & J. M. Sanz-Serna, An easily implementable fourth-order method for the time integration of wave problems, J. Comput. Phys. 103(1992), 160-168.
Descargar pdf
  Y. Tourigny & J. M. Sanz-Serna, The numerical study of blowup with application to a nonlinear Schroedinger equation, J. Comput. Phys. 102(1992), 407-416.
Descargar pdf
  J. M. Sanz-Serna & A. M. Stuart, A note on uniform in time error estimates for approximations to reaction-diffusion equations, IMA J. Numer. Anal. 12(1992), 457-462.
Descargar pdf
  J. M. Sanz-Serna, Symplectic integrators for Hamiltonian problems: an overview, Acta Numerica 1(1992), 243-286.
Descargar pdf
  M. P. Calvo & J. M. Sanz-Serna, Order conditions for canonical Runge-Kutta-Nystrom methods, BIT 32(1992), 131-142.
Descargar pdf
  T. Eirola & J. M. Sanz-Serna, Conservation of integrals and symplectic structure in the integration of differential equations by multistep method, Numer. Math. 61(1992), 281-290.
Descargar pdf
  J. M. Sanz-Serna & D. F. Griffiths, A new class of results for the algebraic equations of implicit Runge-Kutta processes, IMA J. Numer. Anal. 11(1991), 449-455.
Descargar pdf
  J. M. Sanz-Serna & L. Abia, Order conditions for canonical Runge-Kutta schemes, SIAM J. Numer. Anal. 28(1991), 1081-1096.
Descargar pdf
  B. Garcia-Archilla & J. M. Sanz-Serna, A finite difference formula for the discretization of d3/dx3 on nonuniform grids, Math. Comput. 57(1991), 239-257.
Descargar pdf
  J. de Frutos, T. Ortega & J. M. Sanz-Serna, Pseudospectral methods for the good Boussinesq equation, Math. Comput. 57(1991), 109-122.
Descargar pdf
  A. Iserles, P. E. Koch, S. P. Norset & J. M. Sanz-Serna, On polynomials orthogonal with respect to certain Sobolev inner products, J. Approx. Theory 65(1991), 151-175.
Descargar pdf
  I. Christie, G. H. Ganser & J. M. Sanz-Serna, Numerical solution of a hyperbolic system of conservation laws with source term arising in a fluidized bed model, J. Comp. Phys. 93(1991), 297-311.
Descargar pdf
  Y. Tourigny, J. M. Sanz-Serna & J. Ll. Morris, Approximation of radial functions by piecewise polynomials or arbitrary grids, Numer. Methods Partial Differential Equations 7(1991), 1-8.
Descargar pdf
  G. Fairweather, J. M. Sanz-Serna & I. Christie, A stabilized Galerkin method for a third-order evolutionary problem, Math. Comput. 55(1990), 497-507.
Descargar pdf
  E. Hairer, A. Iserles & J. M. Sanz-Serna, Equilibria of Runge-Kutta methods, Numer. Math. 58(1990), 243-254.
Descargar pdf
  T. Ortega & J. M. Sanz-Serna, Nonlinear stability and convergence of finite-difference methods for the good Boussinesq equation, Numer. Math. 58(1990), 215-229.
Descargar pdf
  J. de Frutos, T. Ortega & J. M. Sanz-Serna, A Hamiltonian, explicit algorithm with spectral accuracy for the good Boussinesq system, Comp. Meth. Appl. Mech. Engrg. 80(1990), 417-423.
Descargar pdf
  L. Abia & J. M. Sanz-Serna, The spectral accuracy of a fully-discrete scheme for a nonlinear third order equation, Computing 44(1990), 187-196.
Descargar pdf
  J. M. Sanz-Serna, M. Doblare & E. Alarcon, Remarks on methods for the computation of boundary-element integrals by coordinate transformation, Comm. Appl. Numer. Methods 6(1990), 121-123.
Descargar pdf
  J. M. Sanz-Serna & J. G. Verwer, Convergence analysis of one-step schemes in the method of lines, Appl. Math. Comput. 31(1989), 183-196.
Descargar pdf
  J. de Frutos & J. M. Sanz-Serna, Split-step spectral schemes for nonlinear Dirac systems, J. Comput. Phys. 83(1989), 407-423.
Descargar pdf
  J. G. Verwer, J. G. Blom & J. M. Sanz-Serna, An adaptive moving grid method for one-dimensional systems of partial differential equations, J. Comput. Phys. 82(1989), 454-486.
Descargar pdf
  J. M. Sanz-Serna & J. G. Verwer, Stability and convergence in the PDE/stiff ODE interface, Appl. Numer. Math. 5(1989), 117-132.
Descargar pdf
  L. Abia, I. Christie & J. M. Sanz-Serna, Stability of schemes for the numerical treatment of an equation modelling fluidized beds, RAIRO NAMM 23(1989), 191-204.
Descargar pdf
  J. M. Sanz-Serna, Runge-Kutta schemes for Hamiltonian systems, BIT 28(1988), 877-883.
Descargar pdf
  V. S. Manoranjan, T. Ortega & J. M. Sanz-Serna, Soliton and anti-soliton interaction in the good Boussinesq equation, J. Math. Phys. 29(1988), 1964-1968.
Descargar pdf
  J. C. Lopez Marcos & J. M. Sanz-Serna, Stability and convergence in numerical analysis III: linear investigation of nonlinear stability, IMA J. Numer. Anal. 8(1988), 71-84.
Descargar pdf
  J. M. Sanz-Serna, A numerical method for a partial integro-differential equation, SIAM J. Numer. Anal. 25(1988), 319-327.
Descargar pdf
  J. G. Blom, J. M. Sanz-Serna & J. G. Verwer, On simple moving grid methods for one-dimensional evolutionary partial differential equations, J. Comput. Phys. 74(1988), 191-213.
Descargar pdf
  J. M. Sanz-Serna & F. Vadillo, Studies in numerical nonlinear instability III: Augmented Hamiltonian systems, SIAM J. Appl. Math. 47(1987), 92-108.
Descargar pdf
  J. M. Sanz-Serna , J. G. Verwer & W. H. Hundsdorfer, Convergence and order reduction of Runge-Kutta schemes applied to evolutionary problems in partial differential equations, Numer. Math. 50(1986), 405-418.
Descargar pdf
  J. M. Sanz-Serna & I. Christie, A simple adaptive technique for nonlinear wave problems, J. Comput. Phys. 67(1986), 348-360.
Descargar pdf
  J. M. Sanz-Serna & M. N. Spijker, Regions of stability, equivalence theorems and the Courant-Friedrichs-Lewy condition, Numer. Math. 49(1986), 319-329.
Descargar pdf
  F. Vadillo & J. M. Sanz-Serna, Studies in numerical nonlinear instability II: A new look at ut+uux = 0, J. Comput. Phys. 66(1986), 225-238.
Descargar pdf
  D. F. Griffiths & J. M. Sanz-Serna, On the scope of the method of modified equations, SIAM J. Sci. Statist. Comput. 7(1986), 994-1008.
Descargar pdf
  J. M. Sanz-Serna & J. G. Verwer, A study of the recursion yn+1 = yn +kynm, J. Math. Anal. Appl. 116(1986), 456-463.
Descargar pdf
  J. M. Sanz-Serna & J. G. Verwer, Conservative and nonconservative schemes for the solution of the nonlinear Schroedinger equation, IMA J. Numer. Anal. 6(1986), 25-42.
Descargar pdf
  J. M. Sanz-Serna, Studies in numerical nonlinear instability I: Why do leap-frog schemes go unstable?, SIAM J. Sci. Statist. Comput. 6(1985), 923-938.
Descargar pdf
  J. M. Sanz-Serna & C. Palencia, A general equivalence theorem in the theory of discretization methods, Math. Comp. 45(1985), 143-152.
Descargar pdf
  J. G. Verwer & J. M. Sanz-Serna, Convergence of method of lines approximations to partial differential equations, Computing 35(1984), 297-313.
Descargar pdf
  J. M. Sanz-Serna, Convergence of the Lamber-McLeod trajectory solver and of the CELF method, Numer. Math. 45(1984), 173-182.
Descargar pdf
  L. Abia & J. M. Sanz-Serna, On the use of the product approximation technique in nonlinear Galerkin methods, Int. J. Numer. Methods Engrg. 20(1984), 778-779.
Descargar pdf
  I. Christie & J. M. Sanz-Serna, A Galerkin method for a nonlinear integro-differential wave system, Comput. Methods Appl. Mech. Engrg. 44(1984), 229-237.
Descargar pdf
  C. Palencia & J. M. Sanz-Serna, An extension of the Lax-Richtmyer theory, Numer. Math. 44(1984), 279-283.
Descargar pdf
  C Palencia & J. M. Sanz-Serna, Equivalence theorems for incomplete spaces: an appraisal, IMA J. Numer. Anal 4(1984), 109-115.
Descargar pdf
  J. M. Sanz-Serna, Methods for the numerical solution of the Schroedinger equation, Math. Comp. 43(1984), 21-27.
Descargar pdf
  J. M. Sanz-Serna & L. Abia, Interpolation of the coefficients in nonlinear elliptic Galerkin procedures, SIAM J. Numer. Anal. 21(1984), 77-83.
Descargar pdf
  J. M. Sanz-Serna, On finite elements simultaneously in space and time, Int. J. Numer. Methods Engrg. 19(1983), 623-624.
  J. M. Sanz-Serna & V. S. Manoranjan, A method for the integration in time of certian partial differential equations, J. Comput. Phys. 52(1983), 273-289.
Descargar pdf
  J. M. Sanz-Serna, An explicit finite-difference scheme with exact conservation properties, J. Comput. Phys. 47(1982), 199-210.
  R. J. Y. McLeod & J. M. Sanz-Serna, Geometrically derived difference formulae for the numerical integration of trajectory problems, IMA J. Numer. Anal. 2(1982), 357-370.
  I. Christie, D. F. Griffiths, A. R. Mitchell & J. M. Sanz-Serna, Product approximation for nonlinear problems in the finite element method, IMA J. Numer. Anal. 1(1981), 253-266.
Descargar pdf
  Guo-Ben Yu & J. M. Sanz-Serna, Convergence of methods for the numerical solution of the Korteweg-deVries equation, IMA J. Numer. Anal. 1(1981), 215-221.
Descargar pdf
  J. M. Sanz-Serna, Linearly implicit variable coefficient methods of the Lambert-Sigurdsson type, IMA J. Numer. Anal. 1(1981), 39-45.
Descargar pdf
  J. M. Sanz-Serna & I. Christie, Petrov-Galerkin methods for nonlinear dispersive waves, J. Comput. Phys. 39(1981), 94-102.
Descargar pdf
  J. M. Sanz-Serna, Some aspects of the boundary locus method, BIT 20(1980), 97-101.
Descargar pdf
  A. Marquina & J.M. Sanz-Serna, Barrelledness conditions on Co(E), Arch. der Math. 31(1978), 589- 596.
Descargar pdf